Show simple item record

dc.contributor.authorKarlhofer, Bastien
dc.contributor.authorKędra, Jarek
dc.contributor.authorMarcinkowski, Michał
dc.contributor.authorTrost, Alexander
dc.date.accessioned2021-09-21T11:17:01Z
dc.date.available2021-09-21T11:17:01Z
dc.date.issued2021-08-31
dc.identifier.citationKarlhofer , B , Kędra , J , Marcinkowski , M & Trost , A 2021 , ' Qualitative counting closed geodesics ' , Geometriae Dedicata , vol. 213 , pp. 523-530 . https://doi.org/10.1007/s10711-021-00595-1en
dc.identifier.issn0046-5755
dc.identifier.otherPURE: 185162267
dc.identifier.otherPURE UUID: 5bd15609-f30c-4a0f-9785-42f2b24d6d10
dc.identifier.otherArXiv: http://arxiv.org/abs/1904.11237v1
dc.identifier.otherScopus: 85099958372
dc.identifier.otherWOS: 000612553400001
dc.identifier.urihttps://hdl.handle.net/2164/17112
dc.descriptionOpen Access via the Springer Compact Agreement Acknowledgements This work was partly funded by the Leverhulme Trust Research Project Grant RPG-2017-159. MM is supported by the grant Sonatina 2018/28/C/ST1/00542 funded by Narodowe Centrum Nauki. MM and JK were partially supported by SFB 1085 “Higher Invariants” funded by Deutsche Forschungsgemeinschaft.en
dc.language.isoeng
dc.relation.ispartofGeometriae Dedicataen
dc.rightsOpen Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.en
dc.subjectmath.DGen
dc.subjectmath.GRen
dc.subjectmath.GTen
dc.subjectQA Mathematicsen
dc.subjectOtheren
dc.subjectRPG-2017-159en
dc.subject.lccQAen
dc.titleQualitative counting closed geodesicsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Natural & Computing Sciencesen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s10711-021-00595-1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record